# SDR 97UAL900788

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE, LOSS OF CABIN PRESSURE.  MADE RAPID DESCENT TO 14,000 FEET WHERE CABIN PRESSURIZATION WAS RESTORED.  *S/D*  REPLACED CONTROLLER.
